# SDR KBM2004F00062

- Difficulty date: May 3, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 4,182 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 21304
- Condition: Inoperative
- Location: Fuel System
- Part time: 4,182 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP, UNIT INOPERATIVE.  REMOVED AND REPLACED.
